Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr


IMPACT FACTOR 2018: 1.218
5-year IMPACT FACTOR: 1.411

CiteScore 2018: 1.42

SCImago Journal Rank (SJR) 2018: 0.947
Source Normalized Impact per Paper (SNIP) 2018: 0.939

Mathematical Citation Quotient (MCQ) 2018: 1.22

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

Numerical Modelling of Heat and Magnetohydrodynamic Flows in a Finite Cylinder

Andris Buikis
  • Institute of Mathematics, Latvian Academy of Sciences and University of Latvia 1, Akademijas sq., Riga, Latvia, LV-1524.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Harijs Kalis

Abstract

The distribution of electromagnetic fields, forces and temperatures induced by a three- phase axially-symmetric system of electric current in a conducting cylinder of finite length has been calculated. An original method was used to calculate the mean values of electromagnetic forces. The magnetohydrodynamic (MHD) flow of viscous incompressible liquid and distribution of temperature are obtained by the finite-difference method, using monotonic finite difference schemes.

Keywords: finite difference methods; heat and flows

About the article

Received: 2002-06-27

Revised: 2002-10-30

Accepted: 2002-10-31

Published in Print:


Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 2, Issue 3, Pages 243–259, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2002-0015.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Andris Buikis, Leonids Buligins, and Harijs Kalis
Mathematical Modelling and Analysis, 2009, Volume 14, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in